Persistent bounded disturbance rejection for discrete-time delay systems

Full text for this resource is not available from the Research Repository.

Mahmoud, Magdi S and Shi, Peng (2011) Persistent bounded disturbance rejection for discrete-time delay systems. International Journal of Systems Science, 42 (6). pp. 921-930. ISSN 0020-7721

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7469
DOI https://doi.org/10.1080/00207720903260150
Official URL http://www.tandfonline.com/doi/abs/10.1080/0020772...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19985, ResPubID24776, ℓ1-performance, LMIs, state-feedback, time-delay systems, robust attractor
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login